RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 76–83 (Mi mz2164)  

This article is cited in 2 scientific papers (total in 2 papers)

Dependence of strict homological dimension of $C(\Omega)$ on the topology of $\Omega$

E. Sh. Kurmakaeva

M. V. Lomonosov Moscow State University

Full text: PDF file (814 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 289–293

Bibliographic databases:

UDC: 517.986
Received: 05.05.1991

Citation: E. Sh. Kurmakaeva, “Dependence of strict homological dimension of $C(\Omega)$ on the topology of $\Omega$”, Mat. Zametki, 55:3 (1994), 76–83; Math. Notes, 55:3 (1994), 289–293

Citation in format AMSBIB
\Bibitem{Kur94}
\by E.~Sh.~Kurmakaeva
\paper Dependence of strict homological dimension of $C(\Omega)$ on the topology of $\Omega$
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 76--83
\mathnet{http://mi.mathnet.ru/mz2164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296203}
\zmath{https://zbmath.org/?q=an:0835.46061}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 289--293
\crossref{https://doi.org/10.1007/BF02110783}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300008}


Linking options:
  • http://mi.mathnet.ru/eng/mz2164
  • http://mi.mathnet.ru/eng/mz/v55/i3/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Tabaldyev, “On strict homological dimensions of algebras of continuous functions”, Math. Notes, 80:5 (2006), 715–725  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Tabaldyev S.B., “An Additivity Formula for the Strict Global Dimension of C(Omega)”, Cent. Eur. J. Math., 12:3 (2014), 470–475  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:59
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020